I'm wondering if there is a time limit (it's been really long already). If I miss a day I get "brain blips" - microseconds of vertigo that do not affect my ability to function. I've noticed these have gotten a bit more prominent now that I am going through menopause. Any ideas?
That's a side effect that's commonly reported by people - in almost those exact words. Jumping, blipping, snapping, etc. - it's usually very imprecise terminology but instantly recognized by other consumers of celexa.
A silly question - please check your medication and verify that if you are on 20mg a day (once a day, i assume?) that you are take the slow release/sr or extended release/er version of the drug. The blips are very common after missing a day in people that are taking the NORMAL version of the drug and thus the second day they've actually not had medication since the morning dose (that isn't slow release, and thus is gone by noon each day).
If you are taking the slow/extended release celexa and are still experiencing blips, talk to your doctor about breaking up your dosage or about another medication that doesn't have that effect. It doesn't happen to everyone, and there are similar medications that might not have that side effect for you.
Of course, if it doesn't happen when you don't forget your medication, a simpler solution may just be a morning pill reminder :)
Hi, it is important to take your medication every day at the same time. Is there a reason why you sometimes miss doses, problems with your prescription? There isn't a time limit to how long you can take Citalopram. Sometimes dosage adjustments are necessary. Have you or your doctor considered increasing your dose while you are struggling with the menopause?
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 29 Mar 2012 • 15 answers
Posted 29 Oct 2013 • 3 answers
Posted 21 Aug 2015 • 2 answers
Posted 6 Oct 2015 • 1 answer
Posted 31 Mar 2016 • 2 answers